# SDR QXEA2019012900052

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 27,157 hours, 29,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RAIL #23 FROM FSX670.00-X698.00 Y0.000 IS CORRODED BEYOND LIMITS AT FWD FLOORBOARD ATTACHMENT LOCATION. EQUIPMENT RAIL #23 FS620.00-698.00 Y0.000 REMOVED IAW SRM 51-40-07. EQUIPMENT RAIL #23 FS670.00-698.00 Y0.000 INSTALLED NEW IAW SRM 51-40-10-02-01, 51-42-05-02-01, 51-41-05-00-01.
